# SDR ASOA2015112514130

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 29,450 hours, 21,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCHY LIGHT FWD EXIT LOCATOR LT AND RT, EXTERNAL LIGHT FWD PASSENGER DOOR AND FWD SERVICE DOOR INOPERATIVE.  R & R 31 EPSUU BATTERY CHARGER IAW AMM 33-51-17. IPC REF 33-51-177, FIG 1, ITEM 8.  OPS CHECK GOOD.
